Classification of b^m-Nambu structures of top degree
Rights accessOpen Access
We obtain sufficient conditions for the existence and uniqueness of a positive compact almost automorphic solution to a logistic equation with discrete and continuous delay. Moreover, we provide a counterexample to some results in literature which deal with the uniqueness of almost periodic solutions to logistic type equations.
CitationMiranda, E., Planas, A. Classification of b^m-Nambu structures of top degree. "Comptes rendus de l'Académie des Sciences. Série I, mathématique", Gener 2018, vol. 356, núm. 1, p. 92-96.